Journal of Forensic Dental Sciences
Users Online: 2302 
Home Print this page  Email this page Small font size  Default font size   Increase font size
Wide layout Narrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login 

  Article Access Statistics

Year : 2016 | Volume:  8 | Issue Number:  2 | Page:  67-73

ORIGINAL ARTICLE

Correlation of calcification of permanent mandibular canine, mandibular premolars, and permanent mandibular first and second molars with skeletal maturity in Indian population
Motghare Pawan C, Bedia Aarti S, Degwekar Shirish S, Indurkar Atul D, Bedia Sumit

Number of times this article was viewed 2671
Number of times this article has been printed  from the site 46
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal